# SDR SWIA201642649

- Difficulty date: October 3, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 32,904 hours, 28,136 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DEPARTURE DUE TO A RT PACK HIGH TEMP CAUTION MESSAGE AND STRONG ODOR OF BURNED RUBBER.  RAN ENGINES AND LEFT PACK. NO BURNED ODOR NOTED. ACFT OK FOR CONTINUED SERVICE.
